# SDR DALA2014112506248

- Difficulty date: November 12, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 69,392 hours, 52,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 427-435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT AFT WEB CORRODED APPROXIMATELY BS 427-435, BETWEEN LONGERONS 25-28R.   REMOVED CORROSION  IAW SRM 53-01, FIG 1 AND 51-10-3,  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  CUTOUT DAMAGED AREA IAW SRM 53-01.  FABRICATED NEW DOUBLER REPAIR, ALODINED, PRIMED, AND INSTALLED NEW DOUBLER IAW SRM 53-01, FIG 2, 53-14-2, FIG 2, 51-10-3, AND 51-30-8.
